MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 20 PULSE OXIMETER OPTIONAL ACCESSORIE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI SPECTRO2 20 PULSE OXIMETER OPTIONAL ACCESSORIE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number WW3311E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing device history record (dhr) review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.A product sample was received for evaluation.Visual and functional testing were performed.There is no physical damage on the device.The reported issue was confirmed.The root cause of the reported issue was found to be damaged pin.The product was scrapped.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the connection cord is missing a pin.No patient injury was reported.

Brand Name
BCI SPECTRO2 20 PULSE OXIMETER OPTIONAL ACCESSORIE
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320494
Report Number3012307300-2022-16739
Device Sequence Number5165305
Product Code CCK
UDI-Device Identifier15019517058253
UDI-Public15019517058253
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW3311E
Device Catalogue Number3311
Device Lot Number019575-1-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown